On the q=1/2 non-extensive maximum entropy distribution

Rebollo - Neira, Laura, Plastino, A. and Fernandez-Rubio, J. (1998). On the q=1/2 non-extensive maximum entropy distribution. Physica A, 258 (3-4), pp. 458-465.

Abstract

A detailed mathematical analysis on the q=1/2 non-extensive maximum entropy distribution of Tsallis’ is undertaken. The analysis is based upon the splitting of such a distribution into two orthogonal components. One of the components corresponds to the minimum norm solution of the problem posed by the fulfillment of the a priori conditions on the given expectation values. The remaining component takes care of the normalization constraint and is the projection of a constant onto the null space of the “expectation-values transformation”.

Publication DOI: https://doi.org/10.1016/S0378-4371(98)00116-2
Divisions: Engineering & Applied Sciences > Mathematics
Engineering & Applied Sciences > Systems analytics research institute (SARI)
Additional Information: © 1998 Elsevier Science B.V. All rights reserved.
Uncontrolled Keywords: q=1/2,non-extensive maximum entropy distribution,Tsallis,orthogonal components,normalization constraint,expectation-values transformation
Full Text Link:
Related URLs: https://www.sci ... 1162?via%3Dihub (Publisher URL)
Published Date: 1998-09-15
Authors: Rebollo - Neira, Laura ( 0000-0002-7420-8977)
Plastino, A.
Fernandez-Rubio, J.

Download

[img]

Version: Accepted Version

| Preview

Export / Share Citation


Statistics

Additional statistics for this record